# SDR DL757091170

- Difficulty date: June 6, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FS 365.25 BL0 TO RBL45 UPPER CAP SURFACE CORRODED / ACCOMPLISHED ER/A 475623-14 REV ORIG DATED 07/07/09 AT SAA SAT ON N/R CARD 127408
